zyrtec-allergy-tablets-10-mg-17475-70-ea-price-17475

Zyrtec Allergy Tablets, 10 mg 

Authentic Prescription StrengthIndoor & Outdoor Allergies24 Hour Relief of Sneezing Runny Nose Itchy, Watery Eyes Itchy Throat or NoseOriginal Prescription StrengthActive Ingredients Cetirizine HCl 10mg Antihistamine Inactive Ingredients Colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide. Questions call 1 800 343 7805Active Ingredient created in BelgiumIndicationsTemporarily relieves these signs due to hay temperature or various other top respiratory allergies runny nose, sneezing, itchy, watery eyes, itching of the nose or throat.WarningsDo not utilize if you have actually ever had a sensitive reaction to this item or any of its ingredients or to an antihistamine containing hydroxyzine. Inquire a physician before utilize if your have actually liver or kidney illness. Your doctor should determine if your need a various dosage. Ask a doctor or pharmacist before use if you are using tranquilizers or sedatives.When using this product drowsiness may take place, avoid alcoholic products, alcohol, sedatives, and tranquilizers may augment drowsiness, be careful whenever driving an engine automobile or operating machinery. Stop utilize and ask a physician if an allergic response to this product happens. Seek health help right away. If pregnant or breast feeding If breast feeding not recommended. If pregnant ask a wellness pro before use. Keep out of reach of kids. In instance of overdose, get medical assistance or contact a Poison Control Center best away.J & J
$20.10
Quantity
Add to cart

Related Products